University of California, San Francisco Logo

University of California, San Francisco | About UCSF | Search UCSF | UCSF Medical Center

transparent gif
space
Home > HIV/AIDS Image Library > Treatment Complications transparent gif
space

Treatment Complications

space

Click on image to enlarge

Drug rash

Drug rash

Drug rash

Drug rash

Drug rash: caused by trimethroprim-sulfamethoxazole (Septra, Bactrim)

Drug rash: caused by trimethroprim-sulfamethoxazole (Septra, Bactrim)

Drug rash: nonnucleoside reverse transcriptase inhibitor associated

Drug rash: nonnucleoside reverse transcriptase inhibitor associated

Drug reaction: producing full-body erythema

Drug reaction: producing full-body erythema

Hyperpigmentation: of the tongue (spontaneous) in an HIV-infected woman receiving antiretrovirals

Hyperpigmentation: of the tongue (spontaneous) in an HIV-infected woman receiving antiretrovirals

Lipoaccumulation: dorsocervical fat pad

Lipoaccumulation: dorsocervical fat pad

Lipoatrophy: facial fat loss

Lipoatrophy: facial fat loss

Lipoatrophy: fat depletion of leg

Lipoatrophy: fat depletion of leg

Lipodystrophy syndrome (metabolic syndrome)

Lipodystrophy syndrome (metabolic syndrome)

Nail changes: caused by zidovudine

Nail changes: caused by zidovudine

Stevens-Johnson syndrome

Stevens-Johnson syndrome

transparent image
transparent gif
transparent gif